MAUDE Adverse Event Report: ICU MEDICAL INC. TRANSPAC

ICU MEDICAL INC. TRANSPAC
Model Number 46112-05
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual analysis: received one partial set, used 46112-05, transpac® iv trifurcated monitoring kit w/03 ml squeeze flush device, arterial safeset¿ reservoir and needleless valves; lot# is unknown.The female luer, winged, red is disconnected from reservoir safeset, custom 15" pt tbg.Engineering evaluation: the separated connection male luer on the stopcock and the red female luer met the iso standards.Engineering summary: the reported product problem for the pressure tubing separation bonds were confirmed.The 15" tubing separation from the red female there was a solvent ring present.The 36" tubing separation there is presence of uv adhesive at the bonded connection.The exact cause could not be determined at this time since there was solvent/adhesive present at the separated connections.In addition the dimensions were found within specification.Icu medical through continuous improvement is looking at any improvements that can be made.Icu medical will monitor and trend.
 
Event or Problem Description
Complaint received regarding two 46112-05, report states: the pressure tubing on this triple transducer kit pulled loose from the luer.No adverse patient consequences reported.

Brand Name
TRANSPAC
Common Device Name
TRANSPAC
Manufacturer (Section D)
ICU MEDICAL INC.
4455 atherton dr.
salt lake city UT 84123
MDR Report Key6848052
Report Number2025816-2017-00197
Device Sequence Number13640928
Product Code DRS
UDI-Device Identifier00887709062085
UDI-Public887709062085
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number46112-05
Device Catalogue Number46112-05
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1